# SDR UPS01235178

- Difficulty date: February 15, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT WING T/E, NR 1 SPOILER, O/B END SUPPORT CASTING IS CORRODED.  REPAIR CARRIED OUT IAW SRM 51-30-2.
